A website to provide support for people who have or have had any type of cancer, for their caregivers and for their family members.
Results 1 to 2 of 2

Thread: Nexavar symtoms

  1. #1

    Exclamation Nexavar symtoms

    My Dad is currently on Nexavar. He has been taking two pills every morning for 2 days now but he is saying ever since he started taking the two doses a day, he's stomach/liver area is hurting. Should we contact the doctors?

  2. #2
    Newbie New User
    Join Date
    Dec 2016
    Posts
    3
    Hello I would contact the doctor whenever your not sure about anything or concerned about things my Dad is going through cancer right now which his is bile duct cancer which the tumor is on his liver although its two different kinds of cancer my family always contacts a doctor if they are not 100% sure that its suppose to happen do not feel like you are bothering the doctors by contacting them its better to be safe then sorry I really hope that this helps you and I am so sorry to hear about your dad I hope he gets through this cancer.

 

Similar Threads

  1. Nexavar Trouble
    By Walker in forum Liver Cancer Forum
    Replies: 13
    Last Post: 10-30-2015, 10:14 AM
  2. cholangiocarcinoma/nexavar
    By DonnaB in forum Liver Cancer Forum
    Replies: 1
    Last Post: 11-22-2008, 01:53 AM
  3. update on my brother/nexavar
    By idobelieveinfairies in forum Liver Cancer Forum
    Replies: 9
    Last Post: 09-17-2008, 11:04 PM
  4. Nexavar - how effective?
    By Brian83 in forum Liver Cancer Forum
    Replies: 2
    Last Post: 06-06-2008, 08:36 PM
  5. Nexavar = $$$$$ !
    By Cisco's Daughter in forum Liver Cancer Forum
    Replies: 5
    Last Post: 09-23-2007, 06:15 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •